# SDR UALA2009070601916

- Difficulty date: July 3, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 30,179 hours, 3,753 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG DRIVEN HYD PUMP PRESSURE FLEX HOSE IS LEAKING AT UPPER PYLON DISCONNECT END CAUSING COKING ON ENGINE CASE.  REMOVED HYD PUMP PRESSURE FLEX HOSE.  REPLACED PRESSURE FLEX HOSE.  LEAK CHECKED OKAY.
